Alert archive / Wisconsin / Flood Watches in 2015

Flood Watch 2, NWS Green Bay, WI

December 13, 201517 counties in Wisconsin

NWS Green Bay, WI issued this flood watch at Dec 13, 2015, 3:35 AM CST for 17 counties in Wisconsin. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2015, 3:35 AM CST (09:35 UTC)
Expired
Dec 14, 2015, 3:04 PM CST
In force
35 hr
Issued by
NWS Green Bay, WI
Flood severity
None

Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Langlade County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 40 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.6 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
492 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

875 
WGUS63 KGRB 130935
FFAGRB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
335 AM CST SUN DEC 13 2015

...HEAVY RAINS MAY CAUSE FLOODING...

.A LOW PRESSURE SYSTEM APPROACHING SLOWLY FROM THE SOUTHERN PLAINS
WILL BRING UNUSUALLY WARM AND MOIST AIR INTO WISCONSIN TODAY THROUGH
MIDDAY MONDAY. THIS WILL PRODUCE PERIODS OF RAIN...HEAVY AT TIMES.
THERE WILL ALSO BE SOME THUNDERSTORMS TODAY ACROSS CENTRAL AND
EASTERN WISCONSIN. 

RAINFALL TOTALS OF TWO TO THREE INCHES ARE POSSIBLE BY MIDDAY MONDAY.
THIS COULD CAUSE FLOODING OF SOME RIVERS AND STREAMS AS WELL AS
PRODUCE FLOODING OF URBAN AREAS.

WIZ013-019>022-030-031-035>040-045-048>050-073-074-131745-
/O.NEW.KGRB.FA.A.0002.151213T0935Z-151214T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN MARINETTE COUNTY-LANGLADE-MENOMINEE-
NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...ANTIGO...
KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD...MOUNTAIN...
TOWNSEND...WHITEFISH BAY...WAUSAU...WESTON...SHAWANO...
MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER...
NEW LONDON...WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...
GREEN BAY...KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...
REDGRANITE...PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...
MENASHA...CHILTON...NEW HOLSTEIN...BRILLION...HILBERT...
MANITOWOC...TWO RIVERS...MARINETTE...PESHTIGO...OCONTO...
OCONTO FALLS...GILLETT
335 AM CST SUN DEC 13 2015

...FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL 
  WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN... 
  INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN... 
  MARATHON...PORTAGE...WAUSHARA AND WOOD. IN EAST CENTRAL 
  WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN NORTH 
  CENTRAL WISCONSIN...LANGLADE. IN NORTHEAST WISCONSIN...BROWN...
   DOOR...KEWAUNEE...MENOMINEE...NORTHERN MARINETTE COUNTY... 
  NORTHERN OCONTO COUNTY...OUTAGAMIE...SHAWANO...SOUTHERN 
  MARINETTE COUNTY...SOUTHERN OCONTO COUNTY AND WAUPACA. 

* THROUGH MONDAY AFTERNOON

* RAIN WILL BE HEAVY AT TIMES THROUGH MONDAY MORNING. AS MUCH AS
  THREE INCHES OF RAIN COULD FALL IN SOME AREAS.

* FLOODING OF RIVERS AND STREAMS IS POSSIBLE...AND THERE COULD BE
  FLOODING OF URBAN AREAS AND BASEMENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. DO NOT DRIVE ACROSS FLOODED ROADWAYS.

&&

$$
6 follow-up statements
422 
WGUS63 KGRB 131507
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
907 AM CST SUN DEC 13 2015

...HEAVY RAINS MAY CAUSE MINOR FLOODING...

.A LOW PRESSURE SYSTEM APPROACHING SLOWLY FROM THE PLAINS WILL
BRING UNUSUALLY WARM AND MOIST AIR INTO WISCONSIN THIS AFTERNOON
THROUGH MIDDAY MONDAY. THIS WILL PRODUCE PERIODS OF RAIN...WHICH
WILL BE HEAVY AT TIMES TONIGHT INTO MONDAY MORNING.

RAINFALL TOTALS OF TWO TO THREE INCHES ARE POSSIBLE BY MIDDAY
MONDAY. THIS COULD CAUSE FLOODING OF URBAN AREAS...SMALL RIVERS
AND STREAMS.

WIZ013-019>022-030-031-035>040-045-048>050-073-074-132200-
/O.CON.KGRB.FA.A.0002.000000T0000Z-151214T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN MARINETTE COUNTY-LANGLADE-MENOMINEE-
NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...ANTIGO...
KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD...MOUNTAIN...
TOWNSEND...WHITEFISH BAY...WAUSAU...WESTON...SHAWANO...
MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER...
NEW LONDON...WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...
GREEN BAY...KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...
REDGRANITE...PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...
MENASHA...CHILTON...NEW HOLSTEIN...BRILLION...HILBERT...
MANITOWOC...TWO RIVERS...MARINETTE...PESHTIGO...OCONTO...
OCONTO FALLS...GILLETT
907 AM CST SUN DEC 13 2015

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH 
  CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE... 
  WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET... 
  MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN... 
  LANGLADE. IN NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... 
  MENOMINEE...NORTHERN MARINETTE COUNTY...NORTHERN OCONTO 
  COUNTY...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE COUNTY... 
  SOUTHERN OCONTO COUNTY AND WAUPACA. 

* THROUGH MONDAY AFTERNOON

* ADDITIONAL HEAVY RAINFALL IS EXPECTED AT TIMES...ESPECIALLY
  TONIGHT INTO MONDAY MORNING. RAINFALL TOTALS AS HIGH AS THREE
  INCHES ARE POSSIBLE.

* FLOODING OF URBAN AREAS...BASEMENTS...SMALL RIVERS AND STREAMS
  IS POSSIBLE...ESPECIALLY LATER TONIGHT INTO MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. DO NOT DRIVE ACROSS FLOODED ROADWAYS.

&&

$$
TSK
460 
WGUS63 KGRB 132120
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
320 PM CST SUN DEC 13 2015

...HEAVY RAINS MAY CAUSE MINOR FLOODING...

.A LOW PRESSURE SYSTEM...SLOWLY APPROACHING FROM THE
PLAINS...WILL CONTINUE TO BRING UNUSUALLY WARM AND MOIST AIR INTO
WISCONSIN THROUGH MIDDAY MONDAY. THIS WILL PRODUCE PERIODS OF
RAIN...WHICH WILL BE HEAVY AT TIMES TONIGHT INTO MONDAY MORNING.

THERE MAY BE ANOTHER INCH OR TWO OF RAINFALL BY MIDDAY MONDAY.
THIS ADDITIONAL RAIN COULD CAUSE FLOODING OF URBAN AREAS...SMALL
RIVERS AND STREAMS.

WIZ013-019>022-030-031-035>040-045-048>050-073-074-140600-
/O.CON.KGRB.FA.A.0002.000000T0000Z-151214T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN MARINETTE COUNTY-LANGLADE-MENOMINEE-
NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...ANTIGO...
KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD...MOUNTAIN...
TOWNSEND...WHITEFISH BAY...WAUSAU...WESTON...SHAWANO...
MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER...
NEW LONDON...WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...
GREEN BAY...KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...
REDGRANITE...PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...
MENASHA...CHILTON...NEW HOLSTEIN...BRILLION...HILBERT...
MANITOWOC...TWO RIVERS...MARINETTE...PESHTIGO...OCONTO...
OCONTO FALLS...GILLETT
320 PM CST SUN DEC 13 2015

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH 
  CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE... 
  WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET... 
  MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN... 
  LANGLADE. IN NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... 
  MENOMINEE...NORTHERN MARINETTE COUNTY...NORTHERN OCONTO 
  COUNTY...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE COUNTY... 
  SOUTHERN OCONTO COUNTY AND WAUPACA. 

* THROUGH MONDAY AFTERNOON

* ADDITIONAL HEAVY RAINFALL IS EXPECTED AT TIMES...ESPECIALLY
  TONIGHT INTO MONDAY MORNING. THERE MAY BE ANOTHER INCH OR TWO OF
  RAIN...BRINGING STORM TOTAL RAINFALL TO AS MUCH AS THREE INCHES
  AT SOME LOCATIONS.

* FLOODING OF URBAN AREAS...BASEMENTS...SMALL RIVERS AND STREAMS 
  IS POSSIBLE...ESPECIALLY LATER TONIGHT INTO MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. DO NOT DRIVE ACROSS FLOODED ROADWAYS.

&&

$$
966 
WGUS63 KGRB 140453
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
1053 PM CST SUN DEC 13 2015

...HEAVY RAINS MAY CAUSE MINOR FLOODING...

.A LOW PRESSURE SYSTEM...SLOWLY APPROACHING FROM IOWA...WILL
CONTINUE TO BRING UNUSUALLY WARM AND MOIST AIR INTO WISCONSIN
THROUGH MIDDAY MONDAY. THIS WILL PRODUCE PERIODS OF RAIN...WHICH
WILL BE HEAVY AT TIMES TONIGHT INTO MONDAY MORNING.

UP TO 1.50 INCHES OF RAIN HAS FALLEN OVER PARTS OF EAST CENTRAL
WISCONSIN AND CENTRAL WISCONSIN THROUGH SUNDAY AFTERNOON...WITH
LESSER AMOUNTS OVER NORTH CENTRAL WISCONSIN. THERE LIKELY WILL BE
BE ANOTHER INCH OR TWO OF ADDITIONAL RAINFALL BY MIDDAY MONDAY.
THIS ADDITIONAL RAIN ON A SATURATED SOILS MAY PRODUCE RUNOFF WHICH 
COULD CAUSE FLOODING OF URBAN AREAS...SMALL RIVERS AND STREAMS.

WIZ013-019>022-030-031-035>040-045-048>050-073-074-141300-
/O.CON.KGRB.FA.A.0002.000000T0000Z-151214T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN MARINETTE COUNTY-LANGLADE-MENOMINEE-
NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...ANTIGO...
KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD...MOUNTAIN...
TOWNSEND...WHITEFISH BAY...WAUSAU...WESTON...SHAWANO...
MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER...
NEW LONDON...WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...
GREEN BAY...KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...
REDGRANITE...PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...
MENASHA...CHILTON...NEW HOLSTEIN...BRILLION...HILBERT...
MANITOWOC...TWO RIVERS...MARINETTE...PESHTIGO...OCONTO...
OCONTO FALLS...GILLETT
1053 PM CST SUN DEC 13 2015

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH 
  CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE... 
  WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET... 
  MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN... 
  LANGLADE. IN NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... 
  MENOMINEE...NORTHERN MARINETTE COUNTY...NORTHERN OCONTO 
  COUNTY...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE COUNTY... 
  SOUTHERN OCONTO COUNTY AND WAUPACA. 

* THROUGH MONDAY AFTERNOON

* ADDITIONAL HEAVY RAINFALL IS EXPECTED AT TIMES...ESPECIALLY
  OVERNIGHT INTO MONDAY MORNING. THERE MAY BE ANOTHER INCH OR TWO
  OF RAIN...BRINGING STORM TOTAL RAINFALL TO AS MUCH AS THREE
  INCHES AT SOME LOCATIONS.

* FLOODING OF URBAN AREAS...BASEMENTS...SMALL RIVERS AND STREAMS
  IS POSSIBLE...ESPECIALLY LATER TONIGHT INTO MONDAY. MAIN STEM
  RIVERS WILL SEE A RISE IN LEVELS DURING THE NEW WORK WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. DO NOT DRIVE ACROSS FLOODED ROADWAYS.

&&

$$
126 
WGUS63 KGRB 141237
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
637 AM CST MON DEC 14 2015

...HEAVY RAINS MAY CAUSE MINOR FLOODING...

.TWO TO THREE INCHES OF RAIN HAVE FALLEN OVER MUCH OF THE WATCH
AREA SINCE THE RAIN BEGAN...AND ANOTHER HALF INCH TO INCH OF RAIN
WILL FALL TODAY BEFORE IT DIMINISHES DURING THE AFTERNOON. THE 
ADDITIONAL RAIN ON A SATURATED SOILS MAY PRODUCE RUNOFF WHICH
COULD CAUSE FLOODING OF URBAN AREAS...SMALL RIVERS AND STREAMS.

WIZ013-019>022-030-031-035>040-045-048>050-073-074-142045-
/O.CON.KGRB.FA.A.0002.000000T0000Z-151214T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN MARINETTE COUNTY-LANGLADE-MENOMINEE-
NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...ANTIGO...
KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD...MOUNTAIN...
TOWNSEND...WHITEFISH BAY...WAUSAU...WESTON...SHAWANO...
MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER...
NEW LONDON...WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...
GREEN BAY...KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...
REDGRANITE...PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...
MENASHA...CHILTON...NEW HOLSTEIN...BRILLION...HILBERT...
MANITOWOC...TWO RIVERS...MARINETTE...PESHTIGO...OCONTO...
OCONTO FALLS...GILLETT
637 AM CST MON DEC 14 2015

...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH 
  CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE... 
  WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET... 
  MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN... 
  LANGLADE. IN NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... 
  MENOMINEE...NORTHERN MARINETTE COUNTY...NORTHERN OCONTO 
  COUNTY...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE COUNTY... 
  SOUTHERN OCONTO COUNTY AND WAUPACA. 

* UNTIL 4 PM CST THIS AFTERNOON

* ANOTHER HALF TO ONE INCH OF RAIN IS EXPECTED TODAY...BRINGING
  STORM TOTAL RAINFALL TO THREE INCHES OR MORE AT MANY LOCATIONS.

* FLOODING OF URBAN AREAS...BASEMENTS...SMALL RIVERS AND STREAMS
  IS POSSIBLE. MAIN STEM RIVERS WILL SEE A RISE IN LEVELS LATER
  THIS WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. DO NOT DRIVE ACROSS FLOODED ROADWAYS.

&&

$$
550 
WGUS63 KGRB 141835
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
1235 PM CST MON DEC 14 2015

...RUNOFF FROM HEAVY RAINS MAY CAUSE MINOR FLOODING...

.THE HEAVY RAIN HAS MOVED OUT OF THE FLOOD WATCH AREA. HOWEVER...
TWO TO FOUR INCHES OF RAIN HAVE FALLEN OVER MUCH OF THE REGION IN
THE PAST TWO DAYS...AND RUNOFF WILL CONTINUE TO FLOW INTO RIVERS
AND STREAMS. THIS RUNOFF WILL CONTINUE TO CAUSE RISING WATER
LEVELS...LEADING TO MINOR FLOODING IN PARTS OF CENTRAL...NORTHEAST
AND EAST CENTRAL WISCONSIN DURING THE WORK WEEK.

WIZ013-019>022-030-031-035>040-045-048>050-073-074-142200-
/O.CON.KGRB.FA.A.0002.000000T0000Z-151214T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN MARINETTE COUNTY-LANGLADE-MENOMINEE-
NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...ANTIGO...
KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD...MOUNTAIN...
TOWNSEND...WHITEFISH BAY...WAUSAU...WESTON...SHAWANO...
MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER...
NEW LONDON...WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...
GREEN BAY...KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...
REDGRANITE...PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...
MENASHA...CHILTON...NEW HOLSTEIN...BRILLION...HILBERT...
MANITOWOC...TWO RIVERS...MARINETTE...PESHTIGO...OCONTO...
OCONTO FALLS...GILLETT
1235 PM CST MON DEC 14 2015

...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH 
  CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE... 
  WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET... 
  MANITOWOC AND WINNEBAGO. IN NORTH CENTRAL WISCONSIN... 
  LANGLADE. IN NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... 
  MENOMINEE...NORTHERN MARINETTE COUNTY...NORTHERN OCONTO 
  COUNTY...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE COUNTY... 
  SOUTHERN OCONTO COUNTY AND WAUPACA. 

* UNTIL 4 PM CST THIS AFTERNOON

* LESS THAN A TENTH OF AN INCH OF ADDITIONAL RAIN IS EXPECTED THIS
  AFTERNOON...BRINGING STORM TOTAL RAINFALL TO 2 TO 4 INCHES AT
  MANY LOCATIONS.

* EVEN THOUGH THE HEAVY RAIN HAS ENDED...RUNOFF DUE TO SATURATED
  SOILS WILL FLOW INTO RIVERS AND STREAMS...CAUSING WATER LEVELS
  TO CONTINUE TO RISE. IN ADDITION...STANDING WATER MAY REMAIN ON
  AREA ROADS AND HIGHWAYS...SO MOTORISTS SHOULD REMAIN ALERT.

* FLOODING OF URBAN AREAS...BASEMENTS...SMALL RIVERS AND STREAMS 
  IS POSSIBLE. MAIN STEM RIVERS WILL SEE A RISE IN LEVELS LATER 
  THIS WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. DO NOT DRIVE ACROSS FLOODED ROADWAYS.

&&

$$
KIECKBUSCH
799 
WGUS63 KGRB 142104
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
304 PM CST MON DEC 14 2015

...FLOOD WATCH HAS BEEN CANCELLED...

.HEAVY RAINFALL HAS ENDED ACROSS THE REGION...SO THE FLOOD WATCH
HAS BEEN CANCELLED. RIVER FLOODING WILL BE ADDRESSED WITH RIVER
STATEMENTS AND FLOOD WARNINGS AS NEEDED.

WIZ013-019>022-030-031-035>040-045-048>050-073-074-142215-
/O.CAN.KGRB.FA.A.0002.000000T0000Z-151214T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN MARINETTE COUNTY-LANGLADE-MENOMINEE-
NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...ANTIGO...
KESHENA...NEOPIT...BREED...KLONDIKE...LAKEWOOD...MOUNTAIN...
TOWNSEND...WHITEFISH BAY...WAUSAU...WESTON...SHAWANO...
MARSHFIELD...WISCONSIN RAPIDS...STEVENS POINT...PLOVER...
NEW LONDON...WAUPACA...CLINTONVILLE...WEYAUWEGA...APPLETON...
GREEN BAY...KEWAUNEE...LUXEMBURG...SILVER LAKE...WAUTOMA...
REDGRANITE...PLAINFIELD...WILD ROSE...OSHKOSH...NEENAH...
MENASHA...CHILTON...NEW HOLSTEIN...BRILLION...HILBERT...
MANITOWOC...TWO RIVERS...MARINETTE...PESHTIGO...OCONTO...
OCONTO FALLS...GILLETT
304 PM CST MON DEC 14 2015

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL
WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN HAS
BEEN CANCELLED.

ALTHOUGH THE HEAVY RAINFALL HAS ENDED...RUNOFF WILL CONTINUE TO
CAUSE RIVERS AND STREAMS TO RISE OVER THE NEXT FEW DAYS...
RESULTING IN MINOR FLOODING IN SOME AREAS. THOSE WHO LIVE IN
FLOOD PRONE AREAS SHOULD MONITOR THE LATEST RIVER STATEMENTS AND
FLOOD WARNINGS FROM THE NATIONAL WEATHER SERVICE.

$$
KIECKBUSCH

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flood watch went out at Dec 12, 10:22 PM CST, 5 hours 13 minutes earlier.

Area forecast discussion, Dec 12, 10:22 PM CST, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1022 PM CST SAT DEC 12 2015

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.UPDATE...
ISSUED AT 616 PM CST SAT DEC 12 2015

WILL BE ISSUING AN ESF THIS EVENING FOR THE FORECAST
RAINFALL AMOUNTS OF 2.00 TO 2.50 INCHES FROM SUNDAY MORNING TO
NOON MONDAY. MANY RIVERS AND STREAMS WILL LIKELY REACH BANKFULL
WITH POSSIBLY A FEW REACHING MINOR FLOOD STAGE STARTING TUESDAY.
JUST TO PUT IN PERSPECTIVE ON HOW MUCH RAIN THIS IS FOR A
DECEMBER...NORMAL TOTAL PRECIPITATION FOR THE ENTIRE MONTH IS
AROUND 1.5 INCHES.
&&

.SHORT TERM...TONIGHT AND SUNDAY
ISSUED AT 332 PM CST SAT DEC 12 2015

A NEARLY STATIONARY FRONTAL BOUNDARY EXTENDED FROM EAST CENTRAL
KANSAS TO SOUTHERN LOWER MICHIGAN AT 18Z. EAST-NORTHEAST WINDS
ACROSS THE FORECAST AREA KEPT TEMPERATURES IN THE 30S TO MID 40S
AND DEW POINTS MOSTLY IN THE 30S TODAY. SOUTHERLY FLOW TO THE
SOUTH OF THE BOUNDARY BROUGHT MID-UPPER 60S TEMPERATURES AND 60S DEW
POINTS AS FAR NORTH AS CENTRAL ILLINOIS.

850MB BAROCLINIC ZONE IS FORECAST TO MOVE NORTH INTO CENTRAL
WISCONSIN 00Z-06Z AND REACH NORTHERN WISCONSIN BY 12Z SUNDAY. HAVE
POPS INCREASING ACROSS THE AREA LATE TONIGHT AS THE BAROCLINIC
ZONE MAKES ITS WAY NORTHWARD. THE SURFACE BOUNDARY WILL ALSO MOVE
INTO SOUTHERN WISCONSIN LATE TONIGHT AND THEN INTO CENTRAL
WISCONSIN DURING THE DAY ON SUNDAY.

MID LEVEL LAPSE RATES BECOME RATHER STEEP ACROSS CENTRAL AND EAST
CENTRAL WISCONSIN LATE TONIGHT INTO SUNDAY MORNING AND SPC HAD GENERAL
THUNDER IN THE SOUTHERN PART OF THE FORECAST AREA ON THE DAY1
OUTLOOK...AND IN CENTRAL WISCONSIN ON DAY2. AS A RESULT OF THIS...HAVE
THUNDER MENTIONED LATE TONIGHT AND SUNDAY MORNING.

HAVE AT LEAST PATCHY FOG MENTIONED ACROSS THE AREA TONIGHT AND
SUNDAY SINCE DEW POINT DEPRESSIONS IN THE AREA WERE ABOUT 6F OR
LESS. AS INCREASINGLY MOIST AIR PASSES OVER THE COLDER WATERS OF
LAKE MICHIGAN...FOG OVER THE LAKE MAY BECOME DENSE.

.LONG TERM...SUNDAY NIGHT THROUGH SATURDAY
ISSUED AT 332 PM CST SAT DEC 12 2015

AMPLIFIED FLOW TO CONT ACROSS THE CONUS NEXT WEEK. UPPER RIDGES
OVER THE ERN PACIFIC AND WRN ATLANTIC WITH GENERAL TROF OVER CNTRL
NOAM. THIS PATTERN ALLOWS SYSTEMS TO FOLLOW A PATH FROM THE NW
CONUS SE INTO THE SRN PLAINS...THEN NE THRU THE GREAT LAKES. ONE
STRONG SYSTEM TO ALREADY BE IMPACTING NE WI AT THE START OF THE
LONG TERM PERIOD WITH A SECOND SYSTEM DUE TO ARRIVE MID-WEEK. THIS
CNTRL NOAM UPR TROF IS FCST TO SHIFT EAST LATER IN THE WEEK AND
ALLOW MORE TYPICAL DECEMBER AIR MASS TO SETTLE OVER THE GREAT
LAKES.

ANY BRIEF DECREASE IN PRECIP INTENSITY/COVERAGE FROM SUNDAY
AFTERNOON WILL INCREASE/FILL BACK IN SUNDAY NGT AS THE SFC LOW
TRACKS N-NE INTO WRN WI AND LIFTS AN OCCLUDED FRONT THRU THE
STATE. ANOMALOUSLY HIGH PRECIPITABLE WATER...PLENTY OF LIFT AND
INCREASING MID-LEVEL FORCING FROM THE TRAILING CLOSED UPR LOW
ALONG WITH LIFT PROVIDED BY THE LEFT EXIT REGION OF THE UPR JET.
THIS WILL LEAD TO A SOAKING RAIN SUNDAY NGT. AN AVERAGE OF ONE-
HALF TO ONE INCH OF RAIN EXPECTED SUNDAY NGT. FORTUNATELY...THE
GROUND IS NOT COMPLETELY FROZEN AND SOME OF THIS RAIN SHOULD SOAK
IN.

COLDER AIR BEGINS TO GET WRAPPED INTO WI AS UPPER LOW MOVES ACROSS
AREA. STILL LOOKS LIKE TIMING OF COLD AIR ARRIVAL WILL BE
SUFFICIENTLY AFTER THE HEAVIER PCPN MOVES OUT OF THE AREA...THUS
ACCUMULATION POTENTIAL OVER THE NORTHWOODS LOOKS LIMITED AT BEST.

NEXT SYSTEM IS PROGGED TO LIFT NE INTO THE MIDWEST TUE NGT WITH
THE SFC LOW REACHING SW MN/NW IA BY 12Z WED. INCREASING SW WINDS
ALOFT WL ATTEMPT TO PULL WARMER AIR INTO WI...MAKING PCPN-TYPE
FORECAST A BIT PROBLEMATIC. HEAVIEST PCPN EXPECTED WELL WEST OF
FORECAST AREA AS SYSTEM MOVES ACROSS MN.

COLDER AIR THEN SETTLES INTO REGION AS UPPER TROF SETTLES OVER THE
EASTERN PART OF REGION...AT LEAST FOR A SHORT WHILE. TEMPS CLOSER
TO MID DECEMBER NORMS AFTER WEDNESDAY.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1022 PM CST SAT DEC 12 2015

CIGS WILL DETERIORATE TO IFR/LIFR OVERNIGHT ALONG
WITH VSBYS DROPPING INTO THE MVFR LEVELS AND THEN IFR LATE
TONIGHT. WITH STEADY RAINS ARRIVING LATE TONIGHT INTO
SUNDAY...WIDESPREAD LIFR/IFR CIGS VSBYS EXPECTED. THERE IS A
SLIGHT CHANCE FOR A THUNDERSTORM EARLY SUNDAY MORNING OVER CENTRAL
WISCONSIN AND NORTHEAST WISCONSIN. LITTLE OR NO IMPROVEMENT
EXPECTED SUNDAY NIGHT AS RAIN CONTINUES.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE.........TDH
SHORT TERM.....MG
LONG TERM......JKL
AVIATION.......TDH
Hazardous weather outlook, Dec 12, 3:50 PM CST, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
350 PM CST SAT DEC 12 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
350 PM CST SAT DEC 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT AHEAD OF A WARM
FRONT ASSOCIATED A STORM SYSTEM MOVING INTO THE SOUTHERN PLAINS.
SEVERE STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THUNDERSTORMS REMAIN POSSIBLE SUNDAY MORNING AS THE WARM FRONT
CONTINUES TO MOVE NORTH AND THE STORM SYSTEM APPROACHES THE
REGION FROM THE PLAINS. THE STORMS ARE NOT EXPECTED TO BE
SEVERE...BUT RAINFALL TOTALS SHOULD BE MAINLY IN THE 2 TO 3 INCH
RANGE BY THE TIME THE RAIN ENDS OR CHANGES TO LIGHT SNOW ON MONDAY
NIGHT. WHILE FLOODING IS NOT ANTICIPATED...PONDING OF WATER ON
AREA ROADWAYS CAN BE EXPECTED...ALONG WITH A RISE IN AREA RIVERS
AND STREAMS.

ANOTHER SYSTEM IS FORECAST TO AFFECT THE REGION TUESDAY NIGHT
INTO WEDNESDAY. THERE IS STILL SOME UNCERTAINTY REGARDING THE
TRACK OF THE SURFACE LOW...THEREFORE IS IT TOO EARLY TO DETERMINE
SNOW POTENTIAL FROM THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-132200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
350 PM CST SAT DEC 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

DENSE FOG COULD BE A HAZARD TO MARINERS LATE TONIGHT AS MILD AND
MOIST AIR MOVES OVER THE COOLER LAKE WATERS. THERE IS ALSO A
CHANCE OF THUNDERSTORMS LATE TONIGHT SOUTH OF KEWAUNEE. THESE
STORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

DENSE FOG COULD POSE A HAZARD TO MARINERS SUNDAY AND SUNDAY NIGHT.
THERE IS ALSO A CHANCE OF THUNDERSTORMS THROUGH MIDDAY SUNDAY
SOUTH OF KEWAUNEE. NONE OF THESE STORMS ARE EXPECTED TO BE SEVERE.

MG/JKL

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 10:43 AM CSTRiver Flood WarningGRBWood3 days
Dec 13, 12:23 PM CSTMarine Dense Fog AdvisoryGRB16 hr

Nearby

Flood Watches in Wisconsin, 2015Every flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.